# SDR U9FR20161025002

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: General aviation
- Aircraft: N15008
- Make and model: Piper PA-34-200
- Aircraft serial: 347250346
- Aircraft time: 12,283 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: HYC5005
- Part serial: AH12480
- Condition: Failed
- Location: Hydraulic
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND IN FLIGHT. PILOT PERFORMED SUCCESSFUL EMERGENCY EXTENSION OF LANDING GEAR WITH UNEVENTFUL LANDING. TROUBLESHOT LANDING GEAR SYSTEM AND FOUND HYDRAULIC PUMP NOT PRODUCING SUFFICIENT PRESSURE TO EXTEND LANDING GEAR.
